Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 366, Number 7
HTML articles powered by AMS MathViewer

Stability of the minimal surface system and convexity of area functional
Yng-Ing Lee and Mao-Pei Tsui PDF
Trans. Amer. Math. Soc. 366 (2014), 3357-3371
The perpendicular Neumann problem for mean curvature flow with a timelike cone boundary condition
Ben Lambert PDF
Trans. Amer. Math. Soc. 366 (2014), 3373-3388
Kähler-Ricci flow with degenerate initial class
Zhou Zhang PDF
Trans. Amer. Math. Soc. 366 (2014), 3389-3403
Highly connected manifolds of positive $p$-curvature
Boris Botvinnik and Mohammed Labbi PDF
Trans. Amer. Math. Soc. 366 (2014), 3405-3424
Algebraic independence in positive characteristic: A $p$-adic calculus
Johannes Mittmann, Nitin Saxena and Peter Scheiblechner PDF
Trans. Amer. Math. Soc. 366 (2014), 3425-3450
Hardy spaces associated to the discrete Laplacians on graphs and boundedness of singular integrals
The Anh Bui and Xuan Thinh Duong PDF
Trans. Amer. Math. Soc. 366 (2014), 3451-3485
Tilting, cotilting, and spectra of commutative noetherian rings
Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj PDF
Trans. Amer. Math. Soc. 366 (2014), 3487-3517
Castelnuovo-Mumford regularity and the discreteness of $F$-jumping coefficients in graded rings
Mordechai Katzman and Wenliang Zhang PDF
Trans. Amer. Math. Soc. 366 (2014), 3519-3533
Split embedding problems over the open arithmetic disc
Arno Fehm and Elad Paran PDF
Trans. Amer. Math. Soc. 366 (2014), 3535-3551
Continued fractions for complex numbers and values of binary quadratic forms
S. G. Dani and Arnaldo Nogueira PDF
Trans. Amer. Math. Soc. 366 (2014), 3553-3583
Regular Cayley maps for cyclic groups
Marston D.E. Conder and Thomas W. Tucker PDF
Trans. Amer. Math. Soc. 366 (2014), 3585-3609
Automorphisms of corona algebras, and group cohomology
Samuel Coskey and Ilijas Farah PDF
Trans. Amer. Math. Soc. 366 (2014), 3611-3630
Actions of $K(\pi ,n)$ spaces on $K$-theory and uniqueness of twisted $K$-theory
Benjamin Antieau, David Gepner and José Manuel Gómez PDF
Trans. Amer. Math. Soc. 366 (2014), 3631-3648
Structure of crossed products by strictly proper actions on continuous-trace algebras
Siegfried Echterhoff and Dana P. Williams PDF
Trans. Amer. Math. Soc. 366 (2014), 3649-3673
Compact Kähler manifolds with automorphism groups of maximal rank
De-Qi Zhang PDF
Trans. Amer. Math. Soc. 366 (2014), 3675-3692
A class of $\textrm {II_1}$ factors with an exotic abelian maximal amenable subalgebra
Cyril Houdayer PDF
Trans. Amer. Math. Soc. 366 (2014), 3693-3707
Random Schrödinger operators on long boxes, noise explosion and the GOE
Benedek Valkó and Bálint Virág PDF
Trans. Amer. Math. Soc. 366 (2014), 3709-3728
On the order of arc-stabilisers in arc-transitive graphs with prescribed local group
Primož Potočnik, Pablo Spiga and Gabriel Verret PDF
Trans. Amer. Math. Soc. 366 (2014), 3729-3745
Comparing 2-handle additions to a genus 2 boundary component
Scott A. Taylor PDF
Trans. Amer. Math. Soc. 366 (2014), 3747-3769
Fake wedges
John R. Klein and John W. Peter PDF
Trans. Amer. Math. Soc. 366 (2014), 3771-3786
Quasi-stability of partially hyperbolic diffeomorphisms
Huyi Hu and Yujun Zhu PDF
Trans. Amer. Math. Soc. 366 (2014), 3787-3804
Entropy rigidity of symmetric spaces without focal points
François Ledrappier and Lin Shu PDF
Trans. Amer. Math. Soc. 366 (2014), 3805-3820
Capacity, energy and potential theory for random fields
Ming Yang PDF
Trans. Amer. Math. Soc. 366 (2014), 3821-3863
Dilation of the Weyl symbol and Balian-Low theorem
Gerard Ascensi, Hans G. Feichtinger and Norbert Kaiblinger PDF
Trans. Amer. Math. Soc. 366 (2014), 3865-3880
$\Gamma$-extensions of the spectrum of an orbifold
Carla Farsi, Emily Proctor and Christopher Seaton PDF
Trans. Amer. Math. Soc. 366 (2014), 3881-3905
Collapsing of products along the Kähler-Ricci flow
Matthew Gill PDF
Trans. Amer. Math. Soc. 366 (2014), 3907-3924
The vortex equation on affine manifolds
Indranil Biswas, John Loftin and Matthias Stemmler PDF
Trans. Amer. Math. Soc. 366 (2014), 3925-3941